# SDR AALA990577

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 29L CORRODED AROUND FASTENER, OUTBOARD LEG AFT OF STATION 950B TO 950B PLUS 1 INCH.  REPAIRED PER ESO 11697 DATED 4-1-99 USING GENERAL GUIDE LINES OF SRM 51-40-4.  INSTALLED STRAP REPAIR.  (M)
